# SDR SCNA20241028345

- Difficulty date: October 27, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N851SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37256
- Aircraft time: 36,007 hours, 11,650 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 757451:  L1 DOOR SLIDE GAUGE IN THE RED.  RESOLUTION: R&R L1 DOOR SLIDE REF AMM 25-66-01.
